# SDR UPS98825431

- Difficulty date: December 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT FLOORBEAM SUPPORT TO FRAME IS CORRODED OUT OF LIMITS AT FS 120 FWD LWR PIT.  REMOVED AND REPLACED FITTING IAW SRM 51-01-20.
